BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Silvius Klein (Author)

Scope
International

Refereeing
Yes

Date of Publication
2018-00-00

Where published
Discrete & Continuous Dynamical Systems - A

Publication Identifiers
ISSN - 1553-5231

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
38
Number
11

Starting page
5379
Last page
5387

Document Identifiers
URL - http://dx.doi.org/10.3934/dcds.2018237
DOI - https://doi.org/10.3934/dcds.2018237

Rankings
SCIMAGO Q1 (2017) - 1.592 - Analysis
SCIMAGO Q1 (2019) - 1.362 - Analysis
SCIMAGO Q1 (2019) - 1.362 - Applied Mathematics


Export

APA
Pedro Duarte, Silvius Klein, (2018). Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus. Discrete & Continuous Dynamical Systems - A, 38, 5379-5387. ISSN 1553-5231. eISSN . http://dx.doi.org/10.3934/dcds.2018237

IEEE
Pedro Duarte, Silvius Klein, "Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus" in Discrete & Continuous Dynamical Systems - A, vol. 38, pp. 5379-5387, 2018. 10.3934/dcds.2018237

BIBTEX
@article{37270, author = {Pedro Duarte and Silvius Klein}, title = {Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus}, journal = {Discrete & Continuous Dynamical Systems - A}, year = 2018, pages = {5379-5387}, volume = 38 }